# SDR 6RNA20240508001

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N364AE
- Make and model: Amd FALCON2000
- Aircraft serial: 036
- Aircraft time: 7,303 hours, 4,850 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF OUT OF KOPF THE LANDING GEAR FAILED TO RETRACT DURING TAKEOFF, PROCEEDED WITH CHECKLIST AND CAME BACK TO KOPF.
